# SDR RRXA11357

- Difficulty date: June 19, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,056 hours, 21,920 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 5613862
- Condition: Cracked
- Location: R/H Cusp
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND R/H CABIN CUSP FWD END CUSP ANGLE CRACKED.  *** CORRECTIVE ACTION *** REPAIRED CUSPANGLE IAW DC8 SRM 53-2-0 FIG 1B, LOWER SIDE STA 825 LONG 21R.
